# SDR AALA20150501008

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 89,774 hours, 14,244 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION RECEIVED EICAS, LE FLAP DISAGREE, MESSAGE.  EMERGENCY DECLARED,  LANDING UNEVENTFUL.  INTERROGATED FLAP & SLAT ELEC UNIT WITH NO LAST LEG FAULTS SHOWN.  FLAPS & SLAT CYCLED FULL RANGE SEVERAL TIMES WITH ALL INDICATIONS NORMAL IAW AMM 27-51-00-862-056 & 27-51-01-404-130 PARA 22.  SYS CHECKED NORMAL.
